| Model Number |
VTICM5_12.6(-14.0/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: 4581: rotation.H6: work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and lens rotation.The lens was repositioned.This did not resolve the problem.The lens was explanted.On the same day the lens was replaced vertically with a same model, power but longer length lens.The problem was resolved.Cause of the event is unknown.